Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 94

Wave equation with a stochastic measure
I. M. Bodnarchuk.
Theor. Probability and Math. Statist. 94 (2017), 1-16
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the $G$-isomorphism of probability and dimensional theories of representations of real numbers and fractal faithfulness of systems of coverings
I. I. Garko, R. O. Nikiforov and G. M. Torbin.
Theor. Probability and Math. Statist. 94 (2017), 17-36
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Distributions of overshoots for almost continuous stochastic processes defined on a Markov chain
M. S. Gerych.
Theor. Probability and Math. Statist. 94 (2017), 37-52
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An estimate of the expectation of the excess of a renewal sequence generated by a time-inhomogeneous Markov chain if a square-integrable majorizing sequence exists
V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 94 (2017), 53-62
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On a redundant system with renewals
B. V. Dovgaĭ and I. K. Matsak.
Theor. Probability and Math. Statist. 94 (2017), 63-76
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Asymptotic properties of non-standard drift parameter estimators in the models involving fractional Brownian motion
Meriem Bel Hadj Khlifa, Yuliya Mishura and Mounir Zili.
Theor. Probability and Math. Statist. 94 (2017), 77-88
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Point processes subordinated to compound Poisson processes
K. V. Kobylych and L. M. Sakhno.
Theor. Probability and Math. Statist. 94 (2017), 89-96
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An application of the Malliavin calculus for calculating the precise and approximate prices of options with stochastic volatility
S. V. Kuchuk-Yatsenko, Yu. S. Mishura and Ye. Yu. Munchak.
Theor. Probability and Math. Statist. 94 (2017), 97-120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Minimax interpolation of stochastic processes with stationary increments from observations with noise
M. M. Luz and M. P. Moklyachuk.
Theor. Probability and Math. Statist. 94 (2017), 121-135
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Diffusion processes in a composite environment
S. Ya. Makhno.
Theor. Probability and Math. Statist. 94 (2017), 137-149
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Fourier transform of general stochastic measures
V. M. Radchenko and N. O. Stefans’ka.
Theor. Probability and Math. Statist. 94 (2017), 151-158
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Upper bounds for supremums of the norms of the deviation between a homogeneous isotropic random field and its model
N. V. Troshki.
Theor. Probability and Math. Statist. 94 (2017), 159-184
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The distribution of the supremum of a $𝛾$-reflected stochastic process with an input process belonging to some exponential type Orlicz space
R. E. Yamnenko.
Theor. Probability and Math. Statist. 94 (2017), 185-201
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content